Volume 8, Number 2
Previous Issue Next Issue

Jian-ming Miao

J. Comp. Math., 8 (1990), pp. 99-107

Preview Full PDF 37 1118 Abstract

C. K. Chui & Tian-Xiao He

J. Comp. Math., 8 (1990), pp. 108-117

Preview Full PDF 38 1105 Abstract

Jia-gan Hu

J. Comp. Math., 8 (1990), pp. 118-127

Preview Full PDF 38 1134 Abstract

L. J. Cvetkovic & D. Herceg

J. Comp. Math., 8 (1990), pp. 128-134

Preview Full PDF 36 1143 Abstract

Yue-sheng Li & Lv-tai Guan

J. Comp. Math., 8 (1990), pp. 135-146

Preview Full PDF 38 1149 Abstract

X. G. Lube & L. Tobiska

J. Comp. Math., 8 (1990), pp. 147-158

Preview Full PDF 40 1120 Abstract

Yu. I. Shokin

J. Comp. Math., 8 (1990), pp. 159-177

Preview Full PDF 39 1116 Abstract

Shu-zi Zhou

J. Comp. Math., 8 (1990), pp. 178-182

Preview Full PDF 40 1161 Abstract

Tao Tang

J. Comp. Math., 8 (1990), pp. 183-194

Preview Full PDF 36 1127 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard